# SDR CA040831005

- Difficulty date: August 19, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 6,294 hours
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Power Section
- Part time: 10,031 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: Y, D
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING HIGH HOVER (LONG LINE) TO PICK UP LOAD, NR1 POWER SECTION FAILED. INITIAL COMPRESSOR INLET INSPECTION (PLENUM AREA) REVEALED MOLTEN PARTICLES. FURTHER INVESTIGATION ON POWER SECTION REMOVAL/TEARDOWN INSPECTION.
